# SDR A6WA201744974

- Difficulty date: April 16, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602461
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 589 CORRODE BETWEEN STRINGERS 24L TO 25R.  REPAIRED THE FRAME IAW EA 253-00674, REV-IR.
